Join the 'Glumetza' group to help and get support from people like you.
We found 8 questions associated with the 'Glumetza' topic.
Posted 26 Aug 2016 by jenny123000 • 0 answers
I have heard that if I change to glumetza this will help relieve the problem, is this right
Posted 7 Nov 2015 by Anthonyfible • 1 answer
Posted 13 Nov 2015 by Mwurth • 0 answers
I have been looking online and find that i can buy it in Canada at very discounted prices, but it is made by mfg in Canada which says it is also brand name, but is not the same color as in the states. How can 2 different companies make the same brand name drug and they look different and be the ...
Posted 23 May 2013 by magy • 1 answer
Posted 1 Apr 2013 by Gloria bazemore • 3 answers
what caused that. should I talk to my doctor about discontinuing this med? I was so nauseated and sick.
Posted 7 Mar 2012 by lovingkindness • 1 answer
I am experiencing lower abdomen pain 5 hours after taking the medication ,I have to take an analgesic for it to go away.
Posted 8 Oct 2011 by shadowspock • 1 answer
My readings have been running high so something isn't working. I have to eat my pm meal late around 8-9:30 pm most nights because of my work schedule. I need to get my readings down or my doctor will want me on insulin his preferred way to treat diabetes. My readings and diabetes have been in ...
Posted 2 May 2011 by lulu55555 • 1 answer